Hausdorff dimension of generalized Markov attractors for iterated function systems
Bull. Korean Math. Soc. 2002 Vol. 39, No. 1, 113-121
Published online March 1, 2002
Jung Ju Park, Hung Hwan Lee, Hun Ki Baek, and Hyun Jae Yoo
Kyungpook National University, Kyungpook National University, Kyungpook National University, Kyungpook National University
Abstract : We construct lots of non-self similar fractal sets called generalized Markov attractors for a given (hyperbolic) iterated \linebreak function system and calculate bounds of their Hausdorff dimensions.
Keywords : attractor, Hausdorff dimension, iterated function system
MSC numbers : 28A12, 28A80
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd